# SDR CA040331006

- Difficulty date: March 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,423 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 001269004
- Condition: Misrepaired
- Location: Engine Mount
- Component: Mount, Barryctrls
- Component part number: 136369388023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED ENGINE CHANGE NEW ENGINE MOUNT ASSEMBLIES WERE BEING INSTALLED. THREE OUT OF FIVE NEW ENGINE MOUNT FORWARD VIBRATION ISLOATORS HAD A BUSHING DIAMETER TOO SMALL TO ALLOW INSERTING THE NEW ENGINE MOUNT BOLTS. EVEN THE OLD ENGINE MOUNT BOLTS COULD NOT BE INSTERED THROUGH THE NEW VIBRATION ISOLATORS. THEDIAMETER OF THE FORWARD ISOLATOR COMPARED TO THE REAR ISOLATOR WAS .010 SMALLER. THE ENGINE MOUNT BOLTS FIT THROUGH THE REAR ISOLATORS. SUSPECTING THE NEW ENGINE MOUNTS WERE SUBSTANDARD, THEY WERE RETURNED TO STORES WITH UNSERVICEABLE TAGS. NEW ENGINE MOUNTS WERE ORDERED & INSTALLED WITH NO DIFFICULTIES.
